Citation: WhiteRabbit. "A Voyage Into the Hall of Insanity: An Experience with Cyclobenzaprine (Flexeril) & Escitalopram (Lexapro) (exp23060)". Erowid.org. Mar 24, 2006. erowid.org/exp/23060
It all began on a boring wendsday night, the past few nights I had been experimenting with SOMA and flexril, they were okay but gave me a bit of a dead feeling in my limbs nothin extreme, so I decide to try somthing new
I have been off lexapro for about 4 months and I had a ton of them just layin around my house so I decide to take a big dose of them and see how they affected me at a high dose. For some reason I didnt seem to think it would do anything because I had taken it so many times, so I decided to pop 10 of them, they come in 10mg tabs. About an hour later I wasnt feeling anything so I decided to take a flexril and get all nice and relaxed and go to sleep. About 40 minutes feeling nicely relaxed I went to bed at about 11. I fell into a deep sleep quickly, clear headed and happy.
All of the sudden it was midnight, I woke up in a cold sweat to someone screaming at me, I didnt know what to think, I quickly looked around the room, nothing, figured I was dreaming and just woke up, fell back to sleep. 20 minutes later I woke up again, all I could see when I opened my eyes was a long dark hall, I thought I was dreaming, so I slapped myself and started talking to myself, I was awake...... and all I could see was this hall, unmoving in my sight, just fixed there. I sat and looked at the hall for about an hour, I couldnt do much, I couldnt see at all. then the weirdest thing began to happen, the realest hallucination I have ever encountered, people screaming, sounded like thousands of them, I couldnt make it stop, this kept on until about 4 o'clock, then they stopped, and I could see again. I felt disturbed to say the least, this was the scariest thing I have ever encountered.
Its now been 3 days and I am still encountering problems, my eyes are still very dilated, they wont contract at all, I think if it doesnt fix itself in a few days I am going to see a doctor. Also, I have been noticing that I feel almost 'low' like somthing is bothering me alot, but I dont know what it is.
Also I still have cotton mouth, its not pleasant. The trip was scary to say the least.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.